Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 62, Number 3 (2010), 383-392.
On stable constant mean curvature hypersurfaces
We study complete non-compact stable constant mean curvature hypersurfaces in a Riemannian manifold of bounded geometry, and prove that there are no nontrivial $L^2$ harmonic 1-forms on such hypersurfaces. We also show that any smooth map with finite energy from such a hypersurface to a compact manifold with non-positive sectional curvature is homotopic to constant on each compact set. In particular, we obtain some one-end theorems of complete non-compact weakly stable constant mean curvature hypersurfaces in the space forms.
Tohoku Math. J. (2), Volume 62, Number 3 (2010), 383-392.
First available in Project Euclid: 15 October 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fu, Hai-Ping; Li, Zhen-Qi. On stable constant mean curvature hypersurfaces. Tohoku Math. J. (2) 62 (2010), no. 3, 383--392. doi:10.2748/tmj/1287148618. https://projecteuclid.org/euclid.tmj/1287148618